Too much to handle

Discussion in 'Fibromyalgia Main Forum' started by wanderingbluedragon, Dec 16, 2006.

  1. wanderingbluedragon

    wanderingbluedragon New Member

    I went in for my first round of trigger point injections last monday and found out that I have ridiculopathy which is caused from narrowing of my C5 and C6 vertibrae and bone spurs. I have to have a MRI and possibly neck surgery. I have had several injuries to my neck over the past 6 years and have had lots of problems with my right shoulder. At least I know that this unbearable pain and weakness in my arms that keeps getting worse is nerve pain. I wonder if this is the cause of my FM/CFS? Guess I will never know. I broke down in the Dr.s office after my injections (wow were those painful) and had to lay there for an hour because she was worried I was going to pass out from an anxiety attack. I didn't start feeling any results from the injections until the next morning, the rest of the day was just agony. I had seven shots that day, but I am willing to try more...anything to be rid of this pain. I just don't know how much more "good news" I can take.

    Blue
  2. LAURELLI

    LAURELLI New Member

    I am new and never posted. I saw that you had no responses and decided to read your post. I also feel like I have too much to handle.. I wont steal your thunder and run down a list... just wanted to say I understand. I too have had shots in the past, trigger points in my shoulders and neck are unbearable sometimes. Those needles are nasty! I get a massage for them every week. Have you tried massage? Even if she dosent grt all the knots out, it does feel good to have someone who knows how to massage work on it.

    I know, add something else to the pile right? lol. Well, I thought I would throw out a suggestion. I hope your life calms down and your spirits can lift. I have no solutions for the good news blues, but if i figue it out I will let you know..!
    Lori
  3. kjfms

    kjfms Member

    I am very sorry you are have such a rough time of it. I sure hope things will get better for you. I haven't got any advice for you but I did want to lend you some support :)

    Please take care,

    Karen :)
  4. joyfully

    joyfully New Member

    next time, have the doctor mix a numbing agent in with the injection medication. The numbing agent stings for a couple of seconds and then the area goes numb. What most of my doctors do is to insert the needle part of the way, do a small amount of the injection, wait a couple of seconds for that medication to numb, then continuing inserting the needle deeper into the spaces between the vertebrae. I have rheumatoid arthritis and get alot of joint injections. I also get spinal injections and spinal blocks done.

    Also , I hope you are having someone drive you back home rather than driving yourself.

    They can also give you an IV prior to the injections and give you some medication that will really relax you. you definitely need someone to drive you home then.